# SDR DJF2008F00011

- Difficulty date: July 6, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N794TA
- Make and model: Beech 400A
- Aircraft serial: RK282
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 45AS630013
- Part serial: 93282
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

TEMPORARILY LOST PRESSURIZATION AT FL300.  OXYGEN MASKS DROPPED.  EMERGENCY WAS DECLARED.  ACFT LANDED SAFELY.  THE PRESSURIZATION CONTROLLER WAS REPLACED.  OPS CHECKS WERE GOOD AND THE ACFT WAS RETURNED TO SERVICE.  (S)
